# SDR VQI2014F00034

- Difficulty date: November 9, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N845VA
- Make and model: Airbus A320-214
- Aircraft serial: 4867
- Aircraft time: 11,368 hours, 3,439 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Condition: Failed
- Location: Avionics
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTEDAT THE GATE PREPARING FOR DEPARTURE, A VENT EXTRACT FAULT ECAM WARNING FOLLOWED BY LOUD VIBRATION AND SMOKE ODOR.  INVESTIGATION BY MAINTENANCE TECHS DISCOVERED CIRCUIT BREAKER 2HQ , AVIONICS EXTRACT FAN, TRIPPED ON THE 123VU PANEL AS WELL AS RESIDUAL ELECTRICAL ODOR IN THE AVIONICS COMPARTMENT AND FLIGHT DECK.  TECHS ACCOMPLISHED TSM 24-00-00-810-823A WITH NO FURTHER DEFECTS NOTED.  THE AVIONICS EXTRACT FAN WAS PLACED ON MEL 21-26-12-2 AND THE AIRCRAFT WAS RETURNED TO SERVICE WITH NO FURTHER ISSUES ON SUBSEQUENT FLIGHTS.
